# SDR 2005FA0001515

- Difficulty date: October 18, 2005
- Submitted: November 10, 2005
- Operation: General aviation
- Aircraft: N97SV
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- Engine: Tmeca ARRIEL1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 3652100590501
- Condition: Corroded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PRE-BUY INSPECTION, THE LONCOIN RUBBER MATS WERE PULLED UP FROM THE COCKPIT FLOORS.  UNDER THE PILOTS SIDE OF THE MATS, MAJOR CORROSION ACCUMULATION WAS DISCOVERED.  THESE MATS WERE STILL DAMP UNDERNEATH WHICH SHOWED WHY THIS CORROSION EXISTED.  SUSPECT THAT SALT LADEN WATER FROM THE PILOTS FEET DURING WINTER OPERATIONAS CONTRIBUTED TO THIS CORROSION.  THE RUBBER MATS ALLOWED THE MOISTURE TO PENETRATE BUT WOULD NOT LET IT DRY.  THIS FLOOR PANEL IS COMPLETELY DESTROYED AND MUST BE REPLACED.  MORE STRIGENT CLEANING AND INSPECTION PRACTICES MUST BE PRACTICED IN ENVIROMENTS SUCH AS THIS.  (K)
